Extremal rays and automorphisms of holomorphic symplectic varieties

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)73-95
Number of pages23
JournalProgress in Mathematics
Volume315
DOIs
StatePublished - 2016

Fingerprint

Half line
Automorphisms

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Extremal rays and automorphisms of holomorphic symplectic varieties. / Hassett, Brendan; Tschinkel, Yuri.

In: Progress in Mathematics, Vol. 315, 2016, p. 73-95.

Research output: Contribution to journalComment/debate

@article{26ab5f744d674f8280bae9ffea499233,
title = "Extremal rays and automorphisms of holomorphic symplectic varieties",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2016",
doi = "10.1007/978-3-319-29959-4_4",
language = "English (US)",
volume = "315",
pages = "73--95",
journal = "Progress in Mathematics",
issn = "0743-1643",
publisher = "Springer Basel AG",

}

TY - JOUR

T1 - Extremal rays and automorphisms of holomorphic symplectic varieties

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2016

Y1 - 2016

UR - http://www.scopus.com/inward/record.url?scp=85019693315&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019693315&partnerID=8YFLogxK

U2 - 10.1007/978-3-319-29959-4_4

DO - 10.1007/978-3-319-29959-4_4

M3 - Comment/debate

VL - 315

SP - 73

EP - 95

JO - Progress in Mathematics

JF - Progress in Mathematics

SN - 0743-1643

ER -